Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 113, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2007, 2:54 PM CDT for Brown County, Oconto County, Wisconsin. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 2:54 PM CDT (19:54 UTC)
- Expired
- Jul 18, 2007, 3:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Brown County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 15 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 3:07 PM CDT | TSTM WND GST 60 | 3 Sw Sobieski, WI | |
| Jul 18, 3:20 PM CDT | TSTM WND DMG | Suamico, WI | TREES DOWN. WINDS ESTIMATED 60 MPH BY SPOTTER. |
| Jul 18, 3:49 PM CDT | HAIL 1 | Green Bay, WI | AT BAY BEACH WILDLIFE SANCTUARY. ALSO TREE DOWN WITH STRONG TSTORM WIND. |
| Jul 18, 3:55 PM CDT | TSTM WND DMG | Green Bay, WI | TREES...LIMBS AND POWER LINES DOWN ON EAST SHORE DRIVE EAST OF BAY BEACH PARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 181954
SVRGRB
WIC009-083-182045-
/O.NEW.KGRB.SV.W.0113.070718T1954Z-070718T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
SOUTHERN OCONTO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 345 PM CDT
* AT 251 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. THIS STORM
WAS LOCATED 20 MILES NORTHWEST OF GREEN BAY...OR ABOUT 18 MILES
EAST OF SHAWANO...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUAMICO...SOBIESKI...SAMPSON AND LITTLE SUAMICO.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4486 8818 4471 8799 4462 8801 4459 8798
4460 8802 4456 8802 4454 8794 4461 8788
4456 8783 4439 8809 4451 8819 4458 8819
4459 8823 4483 8824
$$
RDM2 follow-up statements
000
WWUS53 KGRB 182013
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT WED JUL 18 2007
WIC009-083-182045-
/O.CON.KGRB.SV.W.0113.000000T0000Z-070718T2045Z/
BROWN-OCONTO-
313 PM CDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN OCONTO AND BROWN COUNTIES...
AT 312 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHAMPION TO
PULASKI...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF GREEN
BAY TO 15 MILES NORTHWEST OF GREEN BAY...MOVING SOUTHEAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KUNESH AND ANSTON BY 325 PM...
CHAMPION BY 330 PM...
HOWARD BY 340 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4486 8818 4471 8799 4462 8801 4459 8798
4460 8802 4456 8802 4454 8794 4462 8777
4435 8777 4427 8812 4451 8819 4458 8819
4459 8823 4483 8824
$$
RDM000
WWUS53 KGRB 182031
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT WED JUL 18 2007
WIC083-182040-
/O.CAN.KGRB.SV.W.0113.000000T0000Z-070718T2045Z/
OCONTO-
330 PM CDT WED JUL 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR OCONTO COUNTY IS CANCELLED...
LAT...LON 4468 8801 4463 8801 4461 8796 4460 8802
4454 8799 4454 8792 4462 8777 4435 8777
4428 8811 4448 8817 4458 8817 4460 8821
4467 8823
$$
WIC009-182045-
/O.CON.KGRB.SV.W.0113.000000T0000Z-070718T2045Z/
BROWN-
330 PM CDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR BROWN COUNTY...
AT 329 PM...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS WERE LOCATED ALONG A LINE
EXTENDING FROM CHAMPION TO HOWARD...OR ALONG A LINE EXTENDING FROM
13 MILES EAST OF GREEN BAY TO 7 MILES NORTHWEST OF GREEN
BAY...MOVING SOUTHEAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW FRANKEN BY 340 PM...
ASHWAUBENON...ALLOUEZ AND HUMBOLDT BY 345 PM...
LAT...LON 4468 8801 4463 8801 4461 8796 4460 8802
4454 8799 4454 8792 4462 8777 4435 8777
4428 8811 4448 8817 4458 8817 4460 8821
4467 8823
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:48 AM CDT, 11 hours 6 minutes earlier.
Area forecast discussion, Jul 18, 3:48 AM CDT, 11 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CDT WED JUL 18 2007 .SYNOPSIS...LARGE SCALE PATTERN HIGHLY AMPLIFIED...WITH STG RIDGE EXTENDING NWD ALONG THE ROCKIES. A SHARP TROF WAS LOCATED OFF THE WEST COAST. A LARGER AND DEEPER TROF WAS CENTERED OVER ERN CANADA... AND EXTENDED SWD INTO THE ERN CONUS. THE PATTERN SHOULD GRADUALLY LOSE SOME AMPLITUDE AS THE NRN PORTION OF THE UPR RIDGE LEANS EWD AND BECOMES ORIENTED FM CO TO HUDSON BAY BY LATE IN THE WEEKEND. A BROADENING OF THE RIDGE NEXT WK WL RESULT IN THE MAIN WESTERLIES RETREATING ALMOST TOTALLY INTO CANADA. WARM AND HUMID CONDITIONS TDA WL BE REPLACED BY COOLER AND MUCH DRIER AIR AS CANADIAN SFC HIGH BUILDS SWD IN THE WAKE OF STG SHRTWV DIGGING INTO THE BASE OF THE ERN UPR TROF. READINGS...AND LIKELY HUMIDITIES...WL TREND UPWARD LATER IN THE FCST PERIOD AS THE UPR RIDGE EXPANDS OVER THE AREA. SOME OF THE FCST AREA WL GET SIG RAIN THE NEXT 24 HRS...THROUGH COVERAGE PROBABLY WON/T BE COMPLETE. THEN AT LEAST SEVERAL DAYS OF DRY WX EXPECTED AS CANADIAN HIGH BUILDS INTO AND THEN LINGERS OVER THE RGN. RISING UPR HEIGHTS WL NOT BE FAVORABLE FOR PCPN LATER IN THE FCST PERIOD...THOUGH A FEW OF THE MED RANGE MODELS HINTED THAT WK REMNANTS OF CURRENT ERN CONUS TROF COULD RETROGRADE BACK INTO THE AREA LATE. IF THAT OCCURS...AND ODDS ARE PROBABLY LESS THAN 50/50 THAT IT WL...IT COULD BRING SCT DIURNAL CONVECTION LATER NEXT WK. OVERALL THOUGH...LITTLE PCPN APPEARS LIKELY AFTER TNGT. && .SHORT TERM...TDA/TNGT/THU. STILL A TOUGH PCPN FCST AS DIFFICULT TO LOCK ONTO AND TRACK FEATURES LIKELY TO TRIGGER CONVECTION. MCS WITH TRAINING CELLS PRODUCING DANGEROUS FLASH FLOODING SITN OVER FAR SW WI/NE IA/NW IL SHOULD KEEP THE MAIN FRONT LOCKED SW OF THE AREA TDA. STILL...ENOUGH MOISTURE ALREADY ACRS THE AREA AND THERE WL BE SOME SUN TDA...SO ATM SHOULD BECOME QUITE UNSTABLE BY AFTN. EVEN WK DISTURBANCES RIDING SEWD IN NWLY UPR FLOW LIKELY TO TRIGGER STORMS...SO WENT WITH SCT TSRA ACRS THE AREA DURING THE AFTN. CANADIAN HIGH BUILDING SEWD WL PUSH A COLD FRONT ACRS THE AREA TNGT. FRONTAL SYSTEM STILL GETTING ORGANIZED...AND WK AND VERY CHAOTIC PRESSURE PATTERN FM NW WI NWWD INTO SWRN ONTARIO MAKES IT DIFFICULT TO GET A GOOD HANDLE ON FEATURE RIGHT NOW. GFS TIMING OF FEATURE IS QUICKER...AND LEANED IN THAT DIRECTION ONLY BECAUSE GFS MORE LIKELY TO HAVE A BETTER HANDLE ON THE OVERALL PATTERN. EVEN THROUGH FRONT WL COME ACRS THE AREA AT NGT THERE SHOULD BE ENOUGH INSTABILITY TO GENERATE TSRA. CARRIED SCT TSRA INTO THE EVENING...THEN STARTED TO TAPER THINGS DOWN LATER TNGT. LINGERED LOW CHC POPS OVER THE S/SE INTO EARLY THU. SPC PLACED ABOUT THE SRN 1/2 OF THE FCST AREA IN THE DAY 1 SLGT RISK OF SVR WX. GIVEN THE EXPECTED INSTABILITY AND NWLY UPR FLOW STRENGTHENING WITH HEIGHT AND PRODUCING STRAIGHT LINE HODOGRAPHS...CANNOT RULE SVR OUT ANYWHERE IN THE FCST AREA. THREAT DOES NOT LOOK WIDESPREAD/HIGH ENOUGH TO INCLUDE EXPLICIT SVR IN THE GRIDS/ZONES ATTM...BUT WL MENTION IN THE MORNING HWO. WL ALSO MENTION HVY RAINFALL GIVEN THE HIGH PWATS AND TRAINING OF STORMS THAT/S BEEN OCCURRING. DRIER AIR WL SURGE INTO THE AREA THU BEHIND THE FRONT. WENT WITH BLEND OF MAV/MET TEMPS. ALSO INCREASED THE WINDS AS THERE SHOULD BE PRETTY DEEP MIXING AND THE FCST AREA WL BE JUST TO THE RIGHT OF THE STG VORT DIGGING SEWD TOWARD THE LOWER GREAT LAKES. .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT. THIS PART OF THE FORECAST IS EXPECTED TO REMAIN FREE OF PRECIPITATION AS A 500 MB RIDGE EXPANDS TO COVER THE WESTERN HALF OF THE CONUS. THE RIDGE FLATTENS A BIT LEAVING SOUTHERN CANADA IN NEARLY ZONAL FLOW WITH WEAK UPPER FLOW ACROSS THE STATES. SURFACE HIGH PRESSURE NEAR LAKE WINNIPEG IS FORECAST TO SLIDE SOUTHEAST INTO THE REGION ON THURSDAY NIGHT. THE HIGH WILL HOLD SWAY THROUGH SUNDAY NIGHT. THIS WILL LEAD TO MOSTLY CLEAR/PARTLY CLOUDY CONDITIONS WITH TEMPERATURES STARTING OUT BELOW NORMAL UNTIL SURFACE FLOW SHIFTS MORE TO THE SOUTH/SOUTHEAST. DO NOT EXPECT HIGHS TO BE MUCH ABOVE NORMAL THROUGH SUNDAY AS THE STRONGEST WARM ADVECTION WILL BE WEST OF THE AREA UNTIL THE EARLY PART OF THE WORK WEEK. && .AVIATION...VLIFR CIGS AND VSBYS SCT ACRS THE FCST AREA EARLY THIS MORNING. EXPECT CONDITIONS TO IMPROVE AFTER DAYBREAK. WL LIKELY TRY TO PICK OUT MOST LIKELY TIME FOR TSRA LATER TDA AND THEN LIMIT TS TO THOSE TIME WITH THE 12Z TAFS. BUT THERE WL BE A RISK OF TSRA ACRS THE AREA WELL INTO TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MG
Hazardous weather outlook, Jul 18, 11:20 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1120 AM CDT WED JUL 18 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WIND GUSTS...BUT HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL ARE ALSO POSSIBLE. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. SOME OF THE THUNDERSTORMS MAY ALSO CONTAIN LOCALLY HEAVY RAIN AND PRODUCE PONDING OF WATER ON ROADWAYS AND SOME STREET FLOODING IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-191130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD PRODUCE DANGEROUS WIND GUSTS... HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. AREAS OF DENSE FOG MAY ALSO REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE ALONG THE COASTAL WATERS OF LAKE MICHIGAN THIS AFTERNOON AND THIS EVENING. ANY FOG SHOULD DISSIPATE OVERNIGHT AS DRIER AIR MOVES INTO THE REGION ON GUSTY NORTH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY. ECKBERG
In the hours before
Special weather statement, Jul 18, 1:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 149 PM CDT WED JUL 18 2007 WIZ073-074-181930- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 149 PM CDT WED JUL 18 2007 ...STRONG THUNDERSTORMS IN OCONTO AND SOUTHERN MARINETTE COUNTIES... AT 146 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS BETWEEN POUND AND MOUNTAIN...MOVING SOUTHEAST AT 30 MPH. STRONG WINDS AND HAIL ARE POSSIBLE. THE THUNDERSTORMS WILL BE NEAR... OCONTO AROUND 220 PM... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN WISCONSIN. RDM
Local storm report, Jul 18, 1:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
152 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 2 N HATLEY 44.91N 89.33W
07/18/2007 E1.75 INCH MARATHON WI EMERGENCY MNGR
&&Local storm report, Jul 18, 2:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST RINGLE 44.90N 89.41W
07/18/2007 M48 MPH MARATHON WI BROADCAST MEDIA
ALSO 1/2 INCH HAIL. TIME ESTIMATED. REPORT RELAYED BY
WAOW-TV.
&&Local storm report, Jul 18, 2:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL NORTHLAND 44.59N 89.19W
07/18/2007 M1.75 INCH WAUPACA WI AMATEUR RADIO
AND VIOLENT WINDS.
&&Local storm report, Jul 18, 2:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL OGDENSBURG 44.45N 89.03W
07/18/2007 E0.75 INCH WAUPACA WI AMATEUR RADIO
&&Special weather statement, Jul 18, 2:46 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT WED JUL 18 2007 WIZ031-039-074-182015- BROWN-SHAWANO-SOUTHERN OCONTO COUNTY- 246 PM CDT WED JUL 18 2007 ...STRENGTHENING THUNDERSTORM NEAR PULASKI... AT 238 PM...DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES NORTHEAST OF PULASKI...OR 18 MILES NORTHWEST OF GREEN BAY...MOVING SOUTHEAST AT 20 MPH. HAIL SMALLER THAN DIMES...WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. THE THUNDERSTORM WILL BE NEAR... THE GREEN BAY AREA AROUND 310 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN WISCONSIN. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:10 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 35 min |
| Jul 18, 1:38 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 52 min |
| Jul 18, 1:58 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 47 min |
| Jul 18, 2:05 PM CDT | Marine Weather Statement | GRB | 85 min | |
| Jul 18, 2:30 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 45 min |
| Jul 18, 3:07 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 53 min |
| Jul 18, 3:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Jul 18, 3:39 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.